The spectrum of Yang-Mills theory in 2+1 dimensions, analytically

R. G. Leigh, D. Minic, A. Yelnykov

Research output: Contribution to journalArticle

Abstract

We review our recent work on the glueball spectrum of pure Yang-Mills theory in 2 + 1 dimensions. The calculations make use of Karabali-Nair corner variables in the Hamiltonian formalism, and involve a determination of the leading form of the ground-state wave functional.

Original languageEnglish (US)
Pages (from-to)687-691
Number of pages5
JournalCanadian Journal of Physics
Volume85
Issue number6
DOIs
StatePublished - Jun 1 2007

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'The spectrum of Yang-Mills theory in 2+1 dimensions, analytically'. Together they form a unique fingerprint.

  • Cite this